Main Article Content


Purpose: In the present paper the concept of soft almost β-continuous mappings and soft almost β-open mappings in soft topological spaces have been introduced and studied.

Methodology: This notion is weaker than both soft almost pre-continuous mappings, soft almost semi-continuous mapping. The diagrams of implication among these soft classes of soft mappings have been established.

Main Findings: We extend the concept of almost β-continuous mappings and almost β-open mappings in soft topology.

Implications: Mapping is an important and major area of topology and it can give many relationships between other scientific areas and mathematical models. This notion captures the idea of hanging-togetherness of image elements in an object by assigning strength of connectedness to every possible path between every possible pair of image elements. It is an important tool for the designing of algorithms for image segmentation.

The novelty of Study: Hope that the concepts and results established in this paper will help the researcher to enhance and promote the further study on soft topology to carry out a general framework for the development of information systems.


Soft Regular Open Set Soft β-open Set Soft Almost Continuous Mappings Soft β-continuous Mappings Soft Almost β-continuous Mappings Soft Almost β-open Mappings

Article Details

How to Cite
Singh Rajput, A., S. Thakur, S., & Dubey, O. P. (2020). SOFT ALMOST β-CONTINUITY IN SOFT TOPOLOGICAL SPACES. International Journal of Students’ Research in Technology & Management, 8(2), 06-14.


  1. Akdag, M. & Ozkan, A. (2014A). On soft preopen sets and soft pre separation axioms. GU J Sci., 27(4), 1077–1083.
  2. Akdag, M. & Ozkan, A. (2014B). On soft α-open sets and soft α-continuous functions. Abstract and Applied Analysis 2014, Article ID 891341, pp. 7.
  3. Akdag, M. & Ozkan, A. (2014C). On Soft β−Open Sets and Soft β−continuous functions. The Scientific World Journal, Article ID 843456, pp. 6.
  4. Ali, I. M., Feng, F., Liu, X., Min, W. K. & Shabir, M. (2009). On some new operations in soft set theory. Comput. Math. Appl. 57, 1547-1553.
  5. Arockiarani, I. & Lancy, A. A. (2013). Generalized soft gβ- closed sets and soft gsβ-closed sets in soft topological spaces. International Journal of Mathematical Archive, 4(2), 1-7.
  6. Chen, B. (2013). Soft semi-open sets and related properties in soft topological spaces. Appl. Math. Inf. Sci., 7(1), 287–294.
  7. Hussain, S. & Ahmad, B. (2011). Some properties of soft topological spaces. Comput. Math. Appl., 62, 4058-4067.
  8. Kharral, A. & Ahmad, B. (2011). Mappings on soft classes. New Math. Nat. Comput., 7(3), 471-481.
  9. Mahanta, J. & Das, P. K. (2014). On soft topological space via semi open and semi closed soft sets. Kyungpook Math. J. 54, 221–236.
  10. Maji, P. K., Biswas, R. & Roy, R. (2003). Soft set theory. Comput. Math. Appl., 45, 555-562.
  11. Majumdar, P. & Samanta, S. K. (2008). Similarity measure of soft sets. New Math. Nat. Comput. 4(1), 1-12.
  12. Min, W. K. (2011). A note on soft topological spaces. Comput. Math. Appl., 62, 3524-3528.
  13. Molodtsov, D. (1999). Soft set theory first results. Comput. Math. Appl., 37, 19-31.
  14. Saziye, Y. (2014). Soft Regular Generalized Closed Sets in Soft Topological Spaces. Int. Journal of Math. Analysis, 8(8), 355-367.
  15. Shabir, M. & Naz, M. (2011). On soft topological spaces. Comput. Math. Appl., 61, 1786-1799.
  16. Thakur S.S. & Rajput, A.S. (2017B). Soft Almost Semi-Continuous Mappings. Malaya J. Mat., 5(2), 395-400.
  17. Thakur S.S. & Rajput, A.S. (2018). Soft Almost Pre-Continuous Mappings. The Journal of Fuzzy Mathematics, 26(2), 439-449.
  18. Thakur, S.S. & Rajput, A.S. (2017A). Soft Almost Continuous Mappings. Inter. Jr. of Adv. in Math., 1, 22-29.
  19. Thakur, S.S. & Rajput, A.S. (2019). Extremally Disconnectedness in Soft Topological Spaces. The Journal of Fuzzy Mathematics, 27(2) 1-25.
  20. Yumak, Y. & Kayamakci, A.K. (2013). Soft beta-open sets and their application. arXiv:1312.6964.
  21. Zorlutana, I., Akdag, N. & Min, W.K. (2012). Remarks on soft topological spaces. Ann. Fuzzy Math. Inf., 3(2), 171-185.
  22. Zorlutuna, I. & Hatice, C. (2015). On Continuity of Soft Mappings Appl. Math. Inf. Sci. 9(1), 403-409.